Ohio, 2015Extreme Cold in Ohio, January 8, 2015
January 8, 2015 · NWS IWX · 8 events in 8 counties and zones
January 5th through January 10th featured a prolonged period of very cold weather and sub-zero wind chills. The most extreme and dangerous push of this arctic air occurred on January 8th when wind chills dropped to between 20 below zero and 30 below zero.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
January 5th through January 10th featured a prolonged period of very cold weather and sub-zero wind chills. The most extreme and dangerous push of this arctic air occurred on January 8th when wind chills dropped to between 20 below zero and 30 below zero.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jan 7, 7:05 PM EST, 5 hours 55 minutes earlier.
Area forecast discussion, Jan 7, 7:05 PM EST, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
705 PM EST WED JAN 7 2015
.SYNOPSIS...
ISSUED AT 705 PM EST WED JAN 7 2015
AN ARCTIC COLD FRONT WILL BLAST SOUTHEAST THROUGH THE SOUTHERN
GREAT LAKES TODAY RESULTING IN BITTERLY COLD TEMPERATURES WITH
BRISK WINDS. LOWS TONIGHT WILL RANGE FROM THE LOW SIGNLE DIGITS
ABOVE NEAR LAKE MICHIGAN TO 10 BELOW TO 12 BELOW ACROSS MUCH OF
INDIANA...SOUTH OF ROUTE 30. THE STRONG WINDS WILL MAKE IT FEEL
COLDER WITH WIND CHILLS IN THE 20 BELOW TO 30 BELOW RANGE
OVERNIGHT INTO THURSDAY MORNING. WHILE TEMPERATURES WILL RISE
ABOVE ZERO THURSDAY...WIND CHILL TEMPERATURES WILL REMAIN
COLD...10 BELOW TO 15 BELOW BY AFTERNOON.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 327 PM EST WED JAN 7 2015
LAKE EFFECT SNOW ONGOING AT PRESS TIME BUT SHOULD DISSIPATE
FAIRLY QUICKLY THIS EVENING. BEHEMOTH 1055MB SURFACE HIGH
CURRENTLY OVER THE CENTRAL PLAINS WILL RAPIDLY SHIFT
SOUTHEASTWARD THIS EVENING IN RESPONSE TO QUICK MIDLEVEL HEIGHT
RISES AND AVA IN THE WAKE OF LIFTING NORTHEAST CONUS TROUGH.
CENTER OF ANTICYCLONIC BUBBLE LOOKS TO BE OVER THE TN VALLEY BY
EARLY TOMORROW MORNING. THIS WILL CAUSE LOW LEVEL WINDS TO
QUICKLY BACK TO A WEST AND EVENTUALLY SOUTHWEST DIRECTION THIS
EVENING. NOT ONLY WILL THIS DISRUPT THE MAIN CONVERGENT BAND OVER
SOUTHWEST MICHIGAN...A PROCESS ALREADY WELL UNDERWAY...IT WILL
SHIFT RESIDUAL CONVECTION NORTHWARD. WEST/SOUTHWEST FLOW WILL
ALSO DRASTICALLY REDUCE THE FETCH AND ENTRAIN MUCH DRIER AIR.
RAPIDLY BUILDING SUBSIDENCE WILL LEAD TO CRASHING INVERSION
HEIGHTS AS WELL. ALL OF THESE FACTORS POINT TO A FAIRLY QUICK
DECAY OF LAKE EFFECT SNOW EARLY THIS EVENING IN ALL BUT BERRIEN
AND PERHAPS CASS COUNTIES WHERE VERY LIGHT SNOW COULD PERSIST
THROUGH THE LATE EVENING. AFTER COORDINATION WITH LONG TERM
FORECASTER AND NWS OFFICE IN GRAND RAPIDS...WILL LET CURRENT
ADVISORY EXPIRE AS PLANNED (DESPITE A FEW HOURS OF LINGERING
LIGHT SNOW) IN ORDER TO ALLOW FOR SIMPLE ISSUANCE OF NEW ADVISORY
FOR TOMORROW NIGHT'S EVENT.
OTHER MAIN STORY OVERNIGHT WILL BE THE BITTERLY COLD TEMPS.
LATEST GUIDANCE NOT MUCH DIFFERENT FOR OVERNIGHT LOWS. STILL
EXPECT VALUES AROUND -5F IN MICHIGAN AND -12F IN OUR SOUTHERN
COUNTIES. WEAKER GRADIENT AND LACK OF LAKE MODIFICATION/CLOUD
COVER WILL ALLOW FOR THE COLDER TEMPS IN OUR SOUTH. THERE WILL
HOWEVER STILL BE A DECENT GRADIENT WIND THROUGH THE MORNING
HOURS. LATEST WIND FORECAST NOT ALL THAT DIFFERENT BUT DID
INCREASE JUST ENOUGH TO PUSH OUR NORTHERN COUNTIES PAST THE
WARNING CRITERIA OF -25F FOR A FEW HOURS TOMORROW MORNING. HAVE
THEREFORE EXPANDED THE WIND CHILL WARNING TO INCLUDE OUR ENTIRE
CWA. NO CHANGE TO END TIME AS AFTERNOON TEMPERATURES RISE TO THE
LOWER TEENS AND WIND CHILLS CLIMB TO AROUND -10F.
&&
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 327 PM EST WED JAN 7 2015
MAIN FOCUS FOR THIS PERIOD WILL BE ACCUMULATING SNOW ACROSS
ESPECIALLY NORTHERN HALF OF THE AREA LATE THURSDAY AFTERNOON INTO
THURSDAY NIGHT...ALONG WITH BLOWING/DRIFTING SNOW CONCERNS
THURSDAY AFTERNOON INTO FRIDAY. A WINTER WEATHER ADVISORY FOR
SNOW AND BLOWING SNOW WILL BE IN EFFECT FOR THURSDAY AFTERNOON-
FRIDAY AFTERNOON FOR FAR NORTHERN INDIANA AND SOUTHERN LOWER
MICHIGAN.
A PROGRESSIVE 1040 MB SFC ANTICYCLONE WILL EXIT THE OHIO VALLEY
DURING THE DAY THURSDAY SETTING UP A PERIOD OF LOW LEVEL
ISENTROPIC LIFT DURING THE EARLIER PORTIONS OF THE DAY. MUCH OF
THIS INITIAL LIFT WILL SPENT ON TOP-DOWN SATURATION. BY LATE
AFTERNOON/EARLY EVENING A LEAD SHORT WAVE CURRENTLY APPROACHING
BC/NW CONUS WILL RACE EASTWARD ACROSS THE SOUTHERN GREAT LAKES
ALLOWING AN ENHANCED LOW LEVEL BAROCLINIC ZONE TO PUSH ACROSS THE
AREA. SNOW IS EXPECTED TO DEVELOP...POSSIBLY IN ASSOCIATION WITH
THIS ENHANCED LOW LEVEL BAROCLINICITY BY THE MID TO LATE
AFTERNOON HOURS. A QUICK BURST OF 1 TO 2 INCHES OF SNOW IS
POSSIBLE ACROSS FAR NORTHERN INDIANA/SOUTHERN LOWER MICHIGAN
DURING THE AFTERNOON HOURS. SOUTHWEST LOW LEVEL HEIGHT GRADIENT
WILL INCREASE SHARPLY IN THE 21Z-03Z TIMEFRAME AS A MORE VIGOROUS
UPPER LEVEL SHORT WAVE CURRENTLY ACROSS NORTHWEST
TERRITORIES/NUNAVUT CANADA DROPS INTO THE GREAT LAKES REGION.
THIS WILL CREATE CONCERN OF BLOWING AND DRIFTING SNOW WITH THE
NEW SNOW/RECENT LAKE EFFECT SNOW THAT HAS FALLEN BY LATE THURSDAY
NIGHT. STRONGEST SYNOPTIC FORCING IS EXPECTED CENTERED AROUND THE
00Z TIMEFRAME THURSDAY EVENING...WITH VERY HAZARDOUS CONDITIONS
LOOKING MORE AND MORE LIKELY FOR THE THURSDAY EVENING COMMUTE DUE
TO COMBINATION OF SNOW/BLOWING SNOW.
MODEL TIME/HEIGHT SECTIONS DEPICT STRONGEST UPWARD VERTICAL
MOTION IN THE LOWEST 150 MB WHICH IS ALSO CO-LOCATED WITH CORE OF
DGZ. ONE POSSIBLE NEGATIVE FACTOR FOR HIGHER SNOW TO LIQUID
RATIOS MAY BE VERY STRONG LOW LEVEL FLOW LEADING TO DENDRITE
FRACTURING. HOWEVER...WITH VERY LOW BASED DGZ WOULD THINK THAT
20:1 RATIOS ARE AT LEAST A POSSIBILITY. OTHER COMPONENT OF THIS
EVENT WHICH WILL BE OF CONCERN IS LAKE ENHANCEMENT TO SYNOPTIC
WAVE...LEADING TO HIGHER ACCUMS ACROSS SOUTHWEST LOWER MICHIGAN
AS LOW LEVEL WINDS VEER MORE WESTERLY DURING THE EVENING. BEHIND
THIS SYSTEM...LAKE EFFECT SNOW SHOWERS SHOULD LINGER INTO
FRIDAY...ALTHOUGH DEPTH OF INSTABILITY IS NOT EXPECTED TO BE AS
SIGNIFICANT AS YESTERDAYS/TODAYS LAKE EFFECT EVENT. WHILE NOT A
GREAT DEAL OF LIQUID EQUIVALENT PRECIP WILL LIKELY ACCOMPANY THIS
SYSTEM...HIGH SNOW/LIQUID RATIOS SHOULD LEAD TO 2-5 INCHES ACROSS
MUCH OF EXTREME NORTHERN INDIANA/SOUTHERN LOWER MICHIGAN WITH THE
GREATEST AMOUNTS ACROSS SOUTHWEST LOWER MICHIGAN. GIVEN
EXPECTATION OF WESTERLY WINDS GUSTING TO 30 TO 35 MPH INTO
THURSDAY NIGHT...WILL GO AHEAD AND ISSUE A WINTER WEATHER
ADVISORY FOR EXTREME NORTHERN INDIANA/SOUTHERN LOWER MICHIGAN
THURSDAY AFTERNOON-FRIDAY AFTERNOON...ALTHOUGH TRANSITIONING TO
MORE OF A BLOWING SNOW CONCERN BY FRIDAY AFTERNOON. IT SHOULD BE
NOTED GUIDANCE HAS TRENDED STRONGER WITH THIS VORT MAX FOR
THURSDAY NIGHT...WITH MORE DIGGING...AND A FURTHER SOUTHWARD
ADJUSTMENT OF LIGHT ACCUMS MAY BE NEEDED EVENTUALLY TO THE US
ROUTE 30 CORRIDOR. WIND CHILLS SHOULD ALSO BE AROUND THE 10 BELOW
TO 15 BELOW RANGE THURSDAY NIGHT.
SLIGHT FLOW DEAMPLIFICATION EXPECTED FOR THE FIRST PART OF THE
WEEKEND ALLOWING FOR SOME MODERATION OF ARCTIC AIR MASS BY SUNDAY
WHEN HIGHS SHOULD REACH BACK INTO THE 20S. MEDIUM RANGE MODELS
HAVE ALSO TRENDED TOWARD A MORE WELL DEFINED LOW LEVEL CONFLUENT
ZONE ACTING ON RETREATING BOUNDARY FOR SUNDAY-MONDAY...ALONG WITH
A MORE PRONOUNCED SOUTHERN STREAM SHORT WAVE. HAVE INCREASED POPS
FOR THIS PERIOD...AND MAY NEED TO WATCH THIS PERIOD FOR THE
POTENTIAL OF ADDITIONAL ACCUMULATIONS LATE THIS WEEKEND INTO EARLY
NEXT WEEK.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 703 PM EST WED JAN 7 2015
STEERING FLOW TO BEGIN BACKING THIS EVENING WITH MARKEDLY LOWERED
INVERSION HEIHGTS TO QUELL LES. ATTENTION TO RAMPING/BACKED
SURFACE FLOW AND SUBSTANTIAL GUSTINESS BY MIDDAY ALONG WITH
APPROACH OF FRONTAL WAVE AND ASSOCIATED ASCENT INTO WRN GRTLKS BY
END OF FCST PD. LATER FCST ITERATIONS TO LIKELY NEED IFR CONDS
INTO KSBN THU NIGHT WITH VSBYS DROPPING IN SN/BLSN.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND CHILL WARNING UNTIL NOON EST /11 AM CST/ THURSDAY FOR
INZ003>009-012>018-020-022>027-032>034.
WINTER WEATHER ADVISORY FROM 3 PM EST /2 PM CST/ THURSDAY TO 4
PM EST /3 PM CST/ FRIDAY FOR INZ003>007.
MI...WIND CHILL WARNING UNTIL NOON EST THURSDAY FOR MIZ077>081.
WINTER WEATHER ADVISORY FROM 3 PM THURSDAY TO 4 PM EST FRIDAY
FOR MIZ077>081.
OH...WIND CHILL WARNING UNTIL NOON EST THURSDAY FOR OHZ001-002-004-
005-015-016-024-025.
LM...HEAVY FREEZING SPRAY WARNING FROM 1 PM THURSDAY TO 10 AM EST
FRIDAY FOR LMZ043-046.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THURSDAY FOR LMZ043-046.
GALE WARNING FROM 1 PM THURSDAY TO 10 AM EST FRIDAY FOR LMZ043-
046.
&&
SYNOPSIS...MURPHY
SHORT TERM...AGD
LONG TERM...MARSILI
AVIATION...MURPHY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jan 7, 10:04 PM EST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1004 PM EST WED JAN 7 2015
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-081400-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1004 PM EST WED JAN 7 2015 /904 PM CST WED JAN 7 2015/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.
.DAY ONE...TONIGHT
EXPECT BITTERLY COLD WIND CHILL TEMPERATURES TONIGHT OF 20 BELOW
TO 30 BELOW ZERO. LAKE EFFECT SNOW SHOWERS WILL PERSIST OVERNIGHT
ACROSS FAR NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN...ALONG
WITH PATCHY BLOWING SNOW IN OPEN AREAS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
BITTERLY COLD WIND CHILLS THURSDAY MORNING WILL MODERATE BY EARLY
AFTERNOON. ACCUMULATING SNOW...ALONG WITH AREAS OF BLOWING
SNOW...WILL AFFECT SOUTHERN LOWER MICHIGAN AND MUCH OF NORTHERN
INDIANA AND NORTHWEST OHIO THURSDAY AFTERNOON INTO FRIDAY
AFTERNOON. REFER TO THE LATEST WSWIWX WINTER WEATHER MESSAGE FOR
ADDITIONAL INFORMATION. CONTINUED CHANCES FOR LIGHT SNOW OR LAKE
EFFECT SNOW SHOWERS WILL PERSIST THROUGH THE WEEKEND INTO MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS AND ROAD CONDITIONS.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-081400-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1004 PM EST WED JAN 7 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...TONIGHT
CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT OVERNIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
GUSTS TO 35 TO 40 KNOT GALES WITH HEAVY FREEZING SPRAY ARE
EXPECTED MIDDAY THURSDAY THROUGH LATE FRIDAY MORNING. HAZARDOUS
CONDITIONS FOR SMALL CRAFT WILL THEN PERSIST INTO THE WEEKEND.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Extreme Cold/Wind Chill, Allen
- When
- January 8, 1:00 AM EST to 1:00 PM EST
- Where
- Allen forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 40.772, -84.106 (the zone’s center; the record gives no point)
Wind chills during the morning and early afternoon hours of January 8th ranged between 20 below zero and 30 below zero. This dangerous cold led to numerous school closings and delays across the region.
Extreme Cold/Wind Chill, Defiance
- When
- January 8, 1:00 AM EST to 1:00 PM EST
- Where
- Defiance forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 41.324, -84.490 (the zone’s center; the record gives no point)
Wind chills during the morning and early afternoon hours of January 8th ranged between 20 below zero and 30 below zero. This dangerous cold led to numerous school closings and delays across the region.
Extreme Cold/Wind Chill, Fulton
- When
- January 8, 1:00 AM EST to 1:00 PM EST
- Where
- Fulton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 41.602, -84.130 (the zone’s center; the record gives no point)
Wind chills during the morning and early afternoon hours of January 8th ranged between 20 below zero and 30 below zero. This dangerous cold led to numerous school closings and delays across the region.
Extreme Cold/Wind Chill, Henry
- When
- January 8, 1:00 AM EST to 1:00 PM EST
- Where
- Henry forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 41.334, -84.068 (the zone’s center; the record gives no point)
Wind chills during the morning and early afternoon hours of January 8th ranged between 20 below zero and 30 below zero. This dangerous cold led to numerous school closings and delays across the region.
Extreme Cold/Wind Chill, Paulding
- When
- January 8, 1:00 AM EST to 1:00 PM EST
- Where
- Paulding forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 41.117, -84.580 (the zone’s center; the record gives no point)
Wind chills during the morning and early afternoon hours of January 8th ranged between 20 below zero and 30 below zero. This dangerous cold led to numerous school closings and delays across the region.
Extreme Cold/Wind Chill, Putnam
- When
- January 8, 1:00 AM EST to 1:00 PM EST
- Where
- Putnam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 41.022, -84.132 (the zone’s center; the record gives no point)
Wind chills during the morning and early afternoon hours of January 8th ranged between 20 below zero and 30 below zero. This dangerous cold led to numerous school closings and delays across the region.
Extreme Cold/Wind Chill, Van Wert
- When
- January 8, 1:00 AM EST to 1:00 PM EST
- Where
- Van Wert forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 40.855, -84.586 (the zone’s center; the record gives no point)
Wind chills during the morning and early afternoon hours of January 8th ranged between 20 below zero and 30 below zero. This dangerous cold led to numerous school closings and delays across the region.
Extreme Cold/Wind Chill, Williams
- When
- January 8, 1:00 AM EST to 1:00 PM EST
- Where
- Williams forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 41.560, -84.588 (the zone’s center; the record gives no point)
Wind chills during the morning and early afternoon hours of January 8th ranged between 20 below zero and 30 below zero. This dangerous cold led to numerous school closings and delays across the region.
- Extreme Cold/Wind Chill
- Temperatures or wind chills at or below the local warning criteria, or cold that caused deaths.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard in Iowa, January 8, 20151 death · 1 injured · 18 events
- Lake-Effect Snow in New York, January 8 to 10, 2015$140,000 · 8 events
- Lake-Effect Snow in Pennsylvania, January 8 to 10, 2015$150,000 · 1 event
- Extreme Cold in Indiana, January 8, 201524 events
- Blizzard in Minnesota, January 8 to 9, 201522 events
- Winter Weather in Indiana, January 8 to 9, 201522 events
- Winter Weather in Wisconsin, January 8, 201520 events
- Blizzard and Winter Weather in South Dakota, January 8, 201515 events
- Cold in Ohio, January 8, 201514 events
- High Wind and Winter Weather in South Dakota, January 8, 201556 kt wind · 13 events
- Winter Weather in Iowa, January 8, 201513 events
- Heavy Snow in Michigan, January 8 to 9, 201511 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 548837, 548838, 548839, 548840, 548841, 548842, 548843, 548844.